MathSciNet Relay Station
MathSciNet bibliographic data
MR374469 (51 #10669) 32A99 (15A75)
Freeman, Michael An elementary invariant definition of the functions of bidegree $(p,q)$. Proc. Amer. Math. Soc. 50 (1975), 265–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement